Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 736746, 15 pages
http://dx.doi.org/10.1155/2009/736746
Research Article

General Approach to Regions of Variability via Subordination of Harmonic Mappings

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 17 October 2009; Accepted 20 November 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Sh. Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at MathSciNet
  3. M. Chuaqui, P. Duren, and B. Osgood, “Ellipses, near ellipses, and harmonic Möbius transformations,” Proceedings of the American Mathematical Society, vol. 133, no. 9, pp. 2705–2710, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. H. Chen, S. Ponnusamy, and X. Wang, “Some properties and regions of variability of affine harmonic mappings and affine biharmonic mappings,” International Journal of Mathematics and Mathematical Sciences. In press.
  5. Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at MathSciNet
  6. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1983. View at MathSciNet
  7. S. S. Miller and P. T. Mocanu, Differential Subordinations, Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  8. J. M. Anderson, J. Clunie, and C. Pommerenke, “On Bloch functions and normal functions,” Journal für die Reine und Angewandte Mathematik, vol. 270, pp. 12–37, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Yamashita, “Gap series and α-Bloch functions,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 31–36, 1980. View at Google Scholar · View at MathSciNet
  10. L. E. Schaubroeck, “Subordination of planar harmonic functions,” Complex Variables. Theory and Application, vol. 41, no. 2, pp. 163–178, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Ponnusamy and A. Vasudevarao, “Region of variability of two subclasses of univalent functions,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1323–1334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Ponnusamy, A. Vasudevarao, and H. Yanagihara, “Region of variability of univalent functions f(z) for which zf(z) is spirallike,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1037–1048, 2008. View at Google Scholar · View at MathSciNet
  13. H. Ruskeepää, Mathematica Navigator: Mathematics, Statistics, and Graphics, Elsevier Academic, Burlington, Mass, USA, 2nd edition, 2004.